Couldn't find what you looking for?

TRY OUR SEARCH!

Cortisone injections and feeling of burnt skin

Two months ago gp struggled to inject steroids into knee. Two weeks later,unable to weight bare,had further injection but this was in right place and worked. However,the soreness inside is uncomfortable and the last two weeks feels as though it’s been burnt. What happened.

by User avatar Stacey

Has anyone got relief from the anxiety, depression, insomnia or nerve pain following cortisone shot?

Answered by a doctor

Has anyone gotten relief from the anxiety, depression, insomnia or nerve pain following a cortisone shot? After 2 1/2 years, I still am in so much emotional and physical pain. Help please, Dawn

by User avatar Guest

I had cortisone shots in my knees on Friday and have not slept during the night since

I had cortizone shots in my knees on Friday and have not slept during the night since. I do take seraquil to go to sleep and that since .

by User avatar Kathleen

Cortisone injection into shoulder space and now having headache and red flushing

I had cortisone injection into shoulder space on Tuesday now it’s early Saturday morning headache and still getting red flushing of face is the normal head and neck pain awful 

by User avatar Lana

cortisone shots in both shoulder and took novocaine the same day. can that pose a problem?

Answered by a doctor

Having cortisone shots in both shoulders in morning tooth pulled in afternoon . can this cause a problem?

by User avatar Guest

I got a cortisone shot for Shoulder Tendinitis treatment and had only minimal improvement

I just had a cortisone shot 4 days ago after a  long spell with tendinitis of the right shoulder. The shot has provided minimal improvement. Is it a good idea to have a second in a different part of the shoulder right away? I have also been receiving PT for the last 6 weeks. 

by User avatar Denise

Received a cortisone shot in my left shoulder and I still Feel sick weeks later!!

I received a cortisone shot in my left shoulder (torn ligament/bone pushed down) on 3/9/18. Today is 3/30/18 and I still feel horrible! My symptoms over the last few weeks have been severe nausea, horrible headaches, dizziness, loss of appetite (loss weight because of this), weakness, and...

by User avatar NotYaAvgJoe

Excessive Urinating after getting set of corticosteroid shots in my back

I had my 2nd set of CirtCorti shots in my back, now I have to use the bathroom literally every 10 mins. This didn't happen the first time, this is really annoying. Is it this a ninorm side effect?

by User avatar Netra

I am starting to hate cortisone injections. Horrible side effects on my side

This is my second round of cortisone shots in less than one year. I sympathize with everybody that is having trouble with it.  when you first go in and they tell you you're going to receive a cortisone shot they don't tell you the side effects of it, they either say there are no side effects or...

by User avatar Althea

Loss of Taste and Smell for coffee after cortisone shot

I had a cortisone shot in my arm for Bursitis and now I’ve lost my taste and smell for coffee. Just coffee, nothing else.. Anyone else have this problem?

by User avatar Guest